# SDR FDEA202409271380

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,266 hours, 12,759 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: A57240811
- Condition: Corroded
- Location: Zone 500
- Component: Rib 5, Airbus
- Component part number: A57240811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSH E HAS DAMAGE TO CHROME FACE. REMOVED AND REPLACED BUSHING D AND E PER AIRBUS R57240425.
